# SDR SWAA2015011935842

- Difficulty date: January 17, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 21,105 hours, 12,306 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB VERTICAL STIFFENER AT STAB STATION 129.5, 27 INCHES FROM THE FRONT SPAR CRACKED.  REPAIRED RIB IAW EA.
